# SDR RAIA981234

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: 14127140401
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7660 - JFK - STALL WARNING SYSTEM WOULD NOT TEST.  MAINTENANCE REPLACED STICK PUSHER ASSEMBLY.  (M)
